Advanced Search

Contact:

gci@uaslp.mx
Búsqueda Facultad de Psicología Ingestigador

Researcher profile


Elvio Accinelli Gamba

Personal Data:
Academic Degree:  PhD Degree
SNI Level: III
Institutional Data:
Affiliation: Faculty of Economics

Office Address: Av. Pintores S/N CP. 78263 San Luis Potosí
Phone Number: (+52) 4448342510
Ext.: 7022
Email: elvio.accinelli@eco.uaslp.mx
  1. PhD Degree
    INSTITUTO DE MATEMATICA PURA Y APLICADA
  2. Bachelor's Degree
    Universidad De La República Del Uruguay

PhD  IMPA (1995). Tesis, Uniquenes of the Walrasaina equilibrium in economies with infinitely many goods.

VIsiting School of Ciencies of the University of Porto de Porto (Portugal)

Free Professor  of Engineering School University of the Republic (Uruguay)

Member of the PhD Committee of the  Economics School of the University of Siena (Italy)

President of the Latin American Association of Economic Theory (ALTE)

Editor of  Trends in Mathematical Economics: Dialogues between Southern Europe and Latin America''

Published in the Springer Proceedings of  Mathematics and Statistics. August 2016. 

Editorial Board of ``Journal of Dynamical and Games.'' America Institute of Mathematical Sciences.

Editorial Board of Journal ``Environmental Economics.'' Business Perspectives

Main Publications:

Local completeness, Pareto efficiency and Mackey Bishop-Phelps cones. Accinelli, E. and García, Journal of Dynamics and Games.

Volume 6, Number 1, January 2019

``Who controls the controller? A dynamical model of corruption''

 Accinelli,E.; Martins, F.; Oviedo, J.; Pinto,A.; and Quintas, L.; The Journal of Mathematical Sociology,  Volume 41, Issue 4, 2017

Pages: 220-247.

`Existence of a Walrasian Equilibrium in Locally Convex Topological Vector Spaces, with Interdependent Utility Functions''

Elvio Accinelli; Aramando García; Marisol Torres. Theoretical Economics Letters.} Volume 7, Number 1, January 2017  pp 35-48.

``An extension of the Sard-Smale Theorem to convex domains with an empty interior'' Accinelli, E.; Covarrubias, E..

Journal of Mathematical Economics.Volume 55, December 2014, Pages 123-128.

``The equilibrium set of infinite dimensional Walrasian economies and the natural projection'' Accinelli. E. Journal of Mathematical

Economics. vol 49/6  pages 435-508 (December 2013). 




Personal Researchs Interest
  1. Equilbrio General
  2. Teoría de juegos
  3. Teoría del Crecimiento
Research Interests of Research Group
  1. Economía Evolutiva y Equilibrio General
    04/10/2018 - 04/10/2021
    CONICYT
  2. Dynamics, optimization and modelling
    01/07/2016 - 02/05/2019
    INESCTEC (UNiversidad de Posrto)
  3. Imitación Bienestar, Crecimiento y Trampas de Pobreza
    01/02/2012 - 01/03/2015
    CONACYT